# SDR SWIA2024051500424

- Difficulty date: April 24, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 20,304 hours, 11,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK HAS MULTIPLE LOCATIONS WHERE CORROSION IS PRESENT AS MARKED FR 74- FR 84   (C-CHECK RO 5/14/2024)   REMOVED AND REPLACED RH IB SEAT TRACK FR 74-84 REF SRM 51-40-08. RESTORED SURFACE PROTOCTION REF SRM 51-23-06 PO 313198 AND CPM 51-25-00 PO 314138. THIS REPAIR DOES NOT EFFECT AIRCRAFT WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
